MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL S; IMPLANTABLE LEAD
Model Number 4675
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this brady lead stated experiencing pain and bleeding during recovery post device implant or pocket closure.The patient was returned to the cardiac catheterization laboratory, where an incision was made and the existing device pocket was reopened.This brady lead was disconnected from the device, bleeding was controlled, and the pocket was flushed with an antibiotic solution.This lead was then placed into an antibacterial envelope and repositioned into the pocket, with immediate pacing and sensing confirmed.The pocket was subsequently closed, and the patient was transferred back to recovery in stable condition.To date, this brady lead was explanted.No additional adverse patient effects were reported.

Brand Name
ACUITY X4 SPIRAL S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25055220
Report Number2124215-2026-23720
Device Sequence Number13086482
Product Code LWP
UDI-Device Identifier00802526524578
UDI-Public(01)00802526524578(17)260405
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/05/2026
Device Model Number4675
Device Catalogue Number4675
Device Lot Number831697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale